# SDR HALA2018123100692

- Difficulty date: December 31, 2018
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 1,380 hours, 272 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SUP - ETOPS SIGNIFICANT SYSTEM - NR 2 ENG OIL CHIP DETECTION ECAM WHEN IGN/START SELECTED. EXTINGUISHED AFTER 30 SECONDS. NO FURTHER INDICATIONS. CHECKED MAGNETIC CHIP DETECTORS PER AMM 79-00-00-281-802-A - NO CHIPS DETECTED - OK TO CONTINUE.
